American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[2] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information   
View Article: PDF

[3] E. Liflyand and U. Stadtmüller. A Multidimensional Euler-Maclaurin Formulaand an Application. Contemporary Mathematics 591 (2013) 183-194.
Book volume table of contents
View Article: PDF

[4] Giovanni Leoni. Functions of bounded variation. Graduate Studies in Mathematics 105 (2009) 377-414.
Book volume table of contents   
View Article: PDF

[5] Giovanni Leoni. Sobolev spaces. Graduate Studies in Mathematics 105 (2009) 279-309.
Book volume table of contents   
View Article: PDF

[6] Giovanni Leoni. Sobolev spaces: Further properties. Graduate Studies in Mathematics 105 (2009) 349-375.
Book volume table of contents   
View Article: PDF

[7] Giovanni Leoni. Functions of bounded variation and Sobolev functions. Graduate Studies in Mathematics 105 (2009) 215-228.
Book volume table of contents   
View Article: PDF

[8] Giovanni Leoni. Sobolev spaces: Embeddings. Graduate Studies in Mathematics 105 (2009) 311-347.
Book volume table of contents   
View Article: PDF

[9] Giovanni Leoni. Absolutely continuous functions. Graduate Studies in Mathematics 105 (2009) 73-113.
Book volume table of contents   
View Article: PDF

[10] Giovanni Leoni. Monotone functions. Graduate Studies in Mathematics 105 (2009) 3-37.
Book volume table of contents   
View Article: PDF

[11] Giovanni Leoni. Measures. Graduate Studies in Mathematics 105 (2009) 507-541.
Book volume table of contents   
View Article: PDF

[12] Giovanni Leoni. Functions of bounded pointwise variation. Graduate Studies in Mathematics 105 (2009) 39-72.
Book volume table of contents   
View Article: PDF

[13] Giovanni Leoni. Notation and list of symbols. Graduate Studies in Mathematics 105 (2009) 587-591.
Book volume table of contents   
View Article: PDF

[14] Giovanni Leoni. Sobolev spaces: Traces. Graduate Studies in Mathematics 105 (2009) 451-476.
Book volume table of contents   
View Article: PDF

[15] Giovanni Leoni. Besov spaces. Graduate Studies in Mathematics 105 (2009) 415-450.
Book volume table of contents   
View Article: PDF

[16] Giovanni Leoni. Functional analysis. Graduate Studies in Mathematics 105 (2009) 493-506.
Book volume table of contents   
View Article: PDF

[17] Giovanni Leoni. A First Course in Sobolev Spaces. Graduate Studies in Mathematics 105 (2009) MR MR2527916.
Book volume table of contents   

[18] Giovanni Leoni. Lebesgue--Stieltjes measures. Graduate Studies in Mathematics 105 (2009) 155-185.
Book volume table of contents   
View Article: PDF

[19] Giovanni Leoni. Distributions. Graduate Studies in Mathematics 105 (2009) 255-278.
Book volume table of contents   
View Article: PDF

[20] Giovanni Leoni. Sobolev spaces: Symmetrization. Graduate Studies in Mathematics 105 (2009) 477-492.
Book volume table of contents   
View Article: PDF

[21] Giovanni Leoni. Notes. Graduate Studies in Mathematics 105 (2009) 581-586.
Book volume table of contents   
View Article: PDF

[22] Giovanni Leoni. The Lebesgue and Hausdorff measures. Graduate Studies in Mathematics 105 (2009) 543-579.
Book volume table of contents   
View Article: PDF

[23] Giovanni Leoni. Curves. Graduate Studies in Mathematics 105 (2009) 115-154.
Book volume table of contents   
View Article: PDF

[24] Giovanni Leoni. Decreasing rearrangement. Graduate Studies in Mathematics 105 (2009) 187-213.
Book volume table of contents   
View Article: PDF

[25] Giovanni Leoni. Absolutely continuous functions and change of variables. Graduate Studies in Mathematics 105 (2009) 231-254.
Book volume table of contents   
View Article: PDF

[26] M. I. Dyachenko and D. Waterman. Convergence of double Fourier series and $W$-classes. Trans. Amer. Math. Soc. 357 (2005) 397-407. MR 2098101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rustum Choksi and Irene Fonseca. A change of variables formula for mappings in BV. Proc. Amer. Math. Soc. 125 (1997) 2065-2072. MR 1376753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Ambrosio and G. Dal Maso. A general chain rule for distributional derivatives . Proc. Amer. Math. Soc. 108 (1990) 691-702. MR 969514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mark M. Meerschaert. Regular variation in ${\bf R}^k$ . Proc. Amer. Math. Soc. 102 (1988) 341-348. MR 920997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard B. Darst and Zorabi Honargohar. Weak-star convergence in the dual of the continuous functions on the $n$-cube, $1\leq n\leq \infty $ . Trans. Amer. Math. Soc. 275 (1983) 357-372. MR 678356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2